Hi, GT. Long time no post. In fact, I think the last time I posted was about going on birth control pills. Well, those aren’t working out too well. So I come to you, dear GT, for advice.

Basically... everything was fine at first, but a few weeks into taking them I started spotting. Okay, I thought, normal side effect for the first three months. Then it got heavier and more constant. After about a month of this my doctor switched me to Previfem, which has a higher dose of estrogen, thinking that the Lutera I was on just wasn’t enough. Now I’ve been bleeding for two months straight. Needless to say, this is no fun (especially since I did a continuous schedule in the hope of eliminating periods altogether!).

So now I’m looking at other options. Probably either the depo shot or an IUD? Does anyone have any wisdom to share either about those methods or other alternatives, or about my experience on the pill?

Advertisement

Requisite Doctor Who gif; this is how I feel about bleeding out of my genitals for two months:


P.S. Hi, lurker friend. You’re totally reading this, aren’t you?